# SDR AALA202306052901

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A320*
- Aircraft serial: 1455
- Aircraft time: 70,610 hours, 27,003 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR DIFFICULT TO OPEN. MAINTENANCE LUBRICATED UPPER AND LOWER DOOR HINGES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
